# SDR JR2R05122016004

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 38,391 hours, 23,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911400523
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTICAL DOOR CUTOUT SKIN CRACKED .5" IN LENGTH.  REPAIRED IAW STS EA 30-2016-141, DOCUMENTED ON WO 00298720, M301, 004.
